MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE
Model Number 10° TILTED DIA. 36MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device was manufactured in accordance with our specifications.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to loosening/lysis.Glenosphere and baseplate were removed and replaced with new components from another manufacturer.Patient id: (b)(6).

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5867910
Report Number3000931034-2016-00114
Device Sequence Number267220
Product Code KWS
UDI-Device Identifier03700386935893
UDI-Public03700386935893
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/30/2019
Device Model Number10° TILTED DIA. 36MM
Device Catalogue NumberDWD191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2016
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight86